# SDR DALA2021101906462

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,675 hours, 28,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 02R. CORRECTIVE ACTION: SECURED EMERGENCY 2 R EXIT SIGN. (1984942)
